# SDR AALA201707289015

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 31,617 hours, 4,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100031001
- Condition: Broken
- Location: Row 23d
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 23D EMERGENCY ROW LIGHT ASSEMBLY BROKEN. REPLACED ROW 23 EMERGENCY LIGHT ASSEMBLY.
